# SDR 96UAL900314

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Main Tube
- Condition: Separation
- Location: Slide
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR SECOND TIME CONTROLLED OVERHAUL.  A 3 INCH SEAM SEPARATION LOCATED ON THE RIGHT HAND MAIN TUBE APPROXIMATELY 1 FOOT FROM CROSS OVER TUBE.  RETURNED UNIT TO ORIGINAL EQUIPMENT MANUFACTURER FOR REPAIR.
